Ask The Doctors: Proton Pump Inhibitor & Heart Attack Risk; Mitral Valve Prolapse Symptoms; Should Cardiologist Check Other Arteries for Blockages?

0
I was told that the proton pump inhibitor I take for acid reflux could increase my risk of heart attack. Is this is true? Proton pump inhibitors (PPIs) are very effective at reducing stomach acid and the gastroesophageal reflux it can cause. The relationship between PPI use and cardiovascular disease (CVD) outcomes is not clearly defined. […]
To continue reading this article or issue you must be a paid subscriber. Sign in

Subscribe to Heart Advisor

Get the next year of Heart Advisor for just $20. And access all of our online content - over 2,000 articles - free of charge.
Subscribe today and save 38%. It's like getting 5 months FREE!
Already Subscribed?
Click Here to Sign In | Forgot your password? | Activate Web Access

LEAVE A REPLY

Please enter your comment!
Please enter your name here